American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information
View Article: PDF

[2] Uri Abraham, Robert Bonnet, James Cummings, Mirna Džamonja and Katherine Thompson. A scattering of orders. Trans. Amer. Math. Soc. 364 (2012) 6259-6278.
Abstract, references, and article information
View Article: PDF

[3] Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston. Linear inequalities for enumerating chains in partially ordered sets. Trans. Amer. Math. Soc. 363 (2011) 2715-2732. MR 2763734.
Abstract, references, and article information
View Article: PDF

[4] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information
View Article: PDF

[5] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information
View Article: PDF

[6] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Axel Hultman. The combinatorics of twisted involutions in Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 2787-2798. MR 2286056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John R. Stembridge. Counterexamples to the poset conjectures of Neggers, Stanley, and Stembridge. Trans. Amer. Math. Soc. 359 (2007) 1115-1128. MR 2262844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ioannis Gasparis. Operators on $C(K)$ spaces preserving copies of Schreier spaces. Trans. Amer. Math. Soc. 357 (2005) 1-30. MR 2098084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Scott Sheffield. Ribbon tilings and multidimensional height functions. Trans. Amer. Math. Soc. 354 (2002) 4789-4813. MR 1926837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mohan S. Putcha. Shellability in reductive monoids. Trans. Amer. Math. Soc. 354 (2002) 413-426. MR 1859281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Margaret M. Bayer and Richard Ehrenborg. The toric $h$-vectors of partially ordered sets. Trans. Amer. Math. Soc. 352 (2000) 4515-4531. MR 1779486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Manoj K. Chari. Two Decompositions in Topological Combinatorics with Applications to Matroid Complexes. Trans. Amer. Math. Soc. 349 (1997) 3925-3943. MR 1422892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John R. Stembridge. Some combinatorial aspects of reduced words in finite Coxeter groups. Trans. Amer. Math. Soc. 349 (1997) 1285-1332. MR 1389789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John R. Stembridge. Enriched $P$-Partitions . Trans. Amer. Math. Soc. 349 (1997) 763-788. MR 1389788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alberto Marcone. Foundations of BQO theory . Trans. Amer. Math. Soc. 345 (1994) 641-660. MR 1219735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Béla Bollobás and Graham Brightwell. Box-spaces and random partial orders . Trans. Amer. Math. Soc. 324 (1991) 59-72. MR 986685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1